# SDR F3LA2022091300102

- Difficulty date: September 11, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N228FR
- Make and model: Airbus A320-251N
- Aircraft serial: 05526
- Aircraft time: 31,469 hours, 12,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION AFT OF R2 DOOR, BY LAV VACUUM EXHAUST PORT - (AC TO FERRY TO AIRBORNE FOR REPAIRS).   REPAIRED LAV VENT HOLE SKIN IAW A320 SRM 53-41-11-300-004. REF PEMCO NR 13027-0010.  ORIGINAL SUBMISSION DATE:  09/13/2022
